RUS
ENG
Full version
JOURNALS
// Zapiski Nauchnykh Seminarov POMI
// Archive
Zap. Nauchn. Sem. LOMI,
1981
Volume 112,
Pages
112–120
(Mi znsl3932)
This article is cited in
5
papers
Zeta-function of the monodromy for complete intersection singularities
A. N. Kirillov
Abstract:
The results of A. N. Varchenko regarding the zeta-function of the monodromy operator for a singular point of a hypersurface are generalized to the case of a complete intersection singularity.
UDC:
515.1
Fulltext:
PDF file (462 kB)
Cited by
English version:
Journal of Soviet Mathematics, 1984,
25
:2,
1051–1057
Bibliographic databases:
©
Steklov Math. Inst. of RAS
, 2025